Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 22, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 13, 2014, 9:03 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 9:03 PM MST (04:03 UTC)
- Expired
- Jul 13, 2014, 9:45 PM MST
- In force
- 42 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 43 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 4.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 3010 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790
WUUS55 KPSR 140403
SVRPSR
AZC013-021-140445-
/O.NEW.KPSR.SV.W.0022.140714T0403Z-140714T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
903 PM MST SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITY OF SUN LAKES...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...FLORENCE...COOLIDGE...CASA GRANDE...
* UNTIL 945 PM MST
* AT 901 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FLORENCE...AND MOVING WEST
AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORENCE JUNCTION...COOLIDGE AIRPORT...MERRILL RANCH...MAGMA...LA
PALMA...RANDOLPH...ENCANTERA...SAN TAN VALLEY...TOLTEC...CENTRAL
ARIZONA COLLEGE...SEVILLE...SAN TAN MOUNTAIN PARK...PHOENIX MESA
GATEWAY AIRPORT...CHANDLER HEIGHTS...ARIZOLA...BAPCHULE...OLBERG...
QUEEN CREEK AND ARIZONA CITY
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11188
3277 11188 3277 11191 3295 11193 3322 11191
3335 11163 3331 11117 3311 11114 3285 11152
3276 11161 3274 11166 3273 11174
TIME...MOT...LOC 0403Z 092DEG 21KT 3304 11132
$$
MEYERS2 follow-up statements
177
WWUS55 KPSR 140438
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
938 PM MST SUN JUL 13 2014
AZC013-021-140445-
/O.CON.KPSR.SV.W.0022.000000T0000Z-140714T0445Z/
PINAL AZ-MARICOPA AZ-
938 PM MST SUN JUL 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MST
FOR EAST CENTRAL MARICOPA AND CENTRAL PINAL COUNTIES...
AT 933 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COOLIDGE...MOVING WEST
AT 20 MPH.
GUSTY WINDS FROM THIS STORM HAVE MOVED WELL AWAY FROM THE RAIN AREA.
WINDS HAVE MOVED INTO THE SOUTHEAST VALLEY...WITH WINDS GUSTING OVER
40 MPH AT MESA GATEWAY AIRPORT AND AT CASA GRANDE. BLOWING DUST IS
ALSO POSSIBLE WITH THE GUSTY WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
&&
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11188
3277 11188 3277 11191 3295 11193 3322 11191
3335 11163 3331 11117 3311 11114 3285 11152
3276 11161 3274 11166 3273 11174
TIME...MOT...LOC 0436Z 075DEG 17KT 3301 11156
$$
WOODALL437
WWUS55 KPSR 140447
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
947 PM MST SUN JUL 13 2014
AZC013-021-140455-
/O.EXP.KPSR.SV.W.0022.000000T0000Z-140714T0445Z/
PINAL AZ-MARICOPA AZ-
947 PM MST SUN JUL 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA AND
CENTRAL PINAL COUNTIES HAS EXPIRED...
WHILE THE THUNDERSTORMS HAVE DECREASED IN INTENSITY...GUSTY WINDS
AND BLOWING DUST WILL CONTINUE IN NORTHWEST PINAL COUNTY AND THE
PHOENIX METRO AREA. A BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL
11 PM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3276 11174 3277 11177 3279 11178 3279 11188
3277 11188 3277 11191 3295 11193 3322 11191
3335 11163 3331 11117 3311 11114 3285 11152
3276 11161 3274 11166 3273 11174
TIME...MOT...LOC 0438Z 075DEG 17KT 3301 11157
$$
WOODALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:20 PM MST, 6 hours 43 minutes earlier.
Area forecast discussion, Jul 13, 2:20 PM MST, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST SUN JUL 13 2014 .UPDATE...UPDATED AVIATION DISCUSSION. .SYNOPSIS... MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH MONDAY...WITH INCREASED CHANCES OF THUNDERSTORMS AND SLIGHTLY COOLER TEMPERATURES THROUGH MID WEEK. A DRYING AND WARMING TREND IS THEN EXPECTED STARTING WEDNESDAY...LIKELY LASTING INTO NEXT WEEKEND. && .DISCUSSION... CONVECTION IS BEGINNING TO FIRE ALONG THE MOGOLLON RIM ON THE LEADING EDGE OF A REMNANT MCV...AND ISN\T WASTING ANY TIME MOVING TO THE WEST. STRONG WINDS /BY MONSOON STANDARDS/ OF 15-20KTS WERE NOTED IN THE 700-500MB LAYER THIS MORNING ON REGIONAL UPPER AIR SOUNDINGS AND THIS CERTAINLY WILL HELP STORMS MOVE OFF THE HIGHER TERRAIN LATER THIS AFTERNOON. STILL LOOKING AT A DECENT AMOUNT OF MOISTURE ACROSS THE AREA...PWATS REMAIN AROUND 1.4 TO 1.5 INCHES WHICH IS APPROX 130-140 PERCENT OF NORMAL FOR MID JULY. MEANWHILE ACROSS THE DESERTS...THE ATMOSPHERE CONTINUES TO DESTABILIZE WITH LATEST RAP ANALYSIS INDICATING AROUND 500 J/KG MLCAPE WITH LITTLE TO NO CAP. STILL LOOKING AT A COMPLICATED FORECAST FOR THE REGION THIS AFTERNOON AND EVENING. GOING TO STICK WITH THE IDEA THAT STORMS WILL DEVELOP AND MOVE INTO THE DESERTS LATER TODAY BASED ON LATEST HI-RES GUIDANCE AND OBSERVED INSTABILITY TRENDS. HRRR...LOCAL WRF ENSEMBLE...AND RAP ALL INDICATE STORMS WILL MOVE THROUGH THE METRO...THEN GRADUALLY DISSIPATE LATER THIS EVENING. WENT AHEAD AND RAISED POPS INTO THE 20-30 PERCENT RANGE ACROSS THE METRO...COLLIDING OUTFLOWS WILL LIKELY BE THE MAIN FORCING MECHANISM. WINDS AND BLOWING DUST WILL BE THE PRIMARY THREATS WITH THESE STORMS...ESPECIALLY ACROSS THE OPEN DESERTS SOUTH OF PHOENIX. SIGNIFICANT INCREASE IN MOISTURE IS ON TAP FOR THE REGION LATE TONIGHT INTO MONDAY MORNING AS PWATS WILL CLIMB SUBSTANTIALLY...REACHING AROUND 2 INCHES BY 12Z MONDAY. AS ALWAYS...HOW THE BOUNDARY LAYER WILL RECOVER AFTER THIS SURGE...HOW CLOUDY IT WILL BE...ETC...WILL DICTATE JUST HOW ACTIVE THINGS WILL BE LATER IN THE AFTERNOON. A SAMPLING OF NAM AND GFS BUFR SOUNDINGS ACROSS THE AREA FOR TOMORROW AFTERNOON INDICATE THE BOUNDARY LAYER SHOULD MIX OUT SUFFICIENTLY TO ALLOW FOR STORM DEVELOPMENT LATER IN THE AFTERNOON. CONSENSUS AMONG RECENT RUNS OF HI-RES MODELS AND 4KM NAM IS THAT STORMS WILL LIKELY FIRE ALONG THE RIM AND PROPAGATE INTO THE DESERTS. WITH MLCAPE FORECASTS AROUND 1000 J/KG...STARTING TO LOOK MORE PROMISING FOR STORMS ACROSS THE METRO. STORMS ON MONDAY WILL MAINLY PRESENT A HEAVY RAINFALL AND FLASH FLOOD THREAT...BUT THERE IS STILL SOME QUESTION ON HOW MUCH SUN WILL MANAGE TO PEAK THROUGH THE CLOUDS WHICH COULD LIMIT INSTABILITY. TEMPERATURES WILL BE ON THE DOWN TREND THROUGH EARLY THIS WEEK...BUT THIS AFTERNOON WILL STILL PEAK OUT ABOVE SEASONAL NORMALS WITH SOME PLACES ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA BREAKING THE 110 DEGREE MARK. AFTER THE SURGE OF MOISTURE TONIGHT...MONDAY/S HIGHS WILL TAKE A BIG HIT...POSSIBLY NOT EVEN BREAKING 100 ACROSS SOME LOWER DESERT SPOTS DEPENDING ON HOW MUCH STORM AND CLOUD COVERAGE THERE ENDS UP BEING. ABUNDANT MOISTURE WILL STILL BE PRESENT ACROSS ARIZONA INTO TUESDAY...BUT MODELS ARE NOW POINTING TOWARD AN EARLIER TIMEFRAME FOR DRY AIR WORKING IN FROM THE SOUTHWEST. HAVE REMOVED SLIGHT CHANCES ACROSS MOST OF OUR WESTERN ZONES DUE TO THE LOW LEVEL DRY AIR WORKING IN...BUT SLIGHT TO CHANCE POPS REMAIN ACROSS ARIZONA. THE SUBTROPICAL HIGH CENTER SHIFTS SOUTHEASTWARD OUT OF THE GREAT BASIN ON TUESDAY WHILE SETTLING SOMEWHERE OVER SOUTHERN ARIZONA OR NORTHERN MEXICO BY WEDNESDAY. THIS SHIFT WILL SWITCH OUR FLOW OUT THE SOUTHWEST WHICH WILL QUICKLY SCOUR OUT MOISTURE FROM SOUTHWEST TO NORTHEAST FROM TUESDAY AFTERNOON THROUGH LATE WEDNESDAY. BOTH THE EUROPEAN AND THE GFS ARE POINTING AT A SIGNIFICANT DRYING TREND FOR LATE THIS WEEK...LIKELY RESULTING IN VERY LITTLE MONSOON ACTIVITY FROM WEDNESDAY THROUGH SATURDAY. GIVEN THE LIKELY SOUTHWESTERLY DRYING FLOW...HAVE TRIMMED BACK POPS QUITE A BIT STARTING WEDNESDAY. THE DRIEST DAY WILL END UP BEING EITHER THURSDAY OR FRIDAY...BEFORE SOME MOISTURE LIKELY STARTS SEEPING BACK INTO OUR REGION NEXT WEEKEND. TEMPERATURES WILL GET A BUMP DURING THIS TIMEFRAME...BUT FORECAST 500MB HEIGHTS ARE ONLY IN THE 590-592DM RANGE WHICH WOULD GIVE US HIGHS A COUPLE DEGREES ABOVE NORMAL. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...MOSTLY SOUTHERLY TO SOUTHEASTERLY WINDS ACROSS THE TERMINALS BUT WITH AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS AFTER 23Z EXTENDING OUT TO 04Z. GUSTY WINDS COULD ACCOMPANY ANY THUNDERSTORMS AND BLOWING DUST ALSO A POSSIBLE THREAT. WINDS COULD BE VARIABLE AND GUSTY UNTIL 04Z GOING BACK TO SOUTHEASTERLY THE REST OF THE NIGHT. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SOUTHERLY WINDS UNTIL 02Z WITH MOSTLY CLEAR SKIES OTHER THAN A CHANCE OF SCT HIGH CLOUDS. NO SIG AVIATION WEATHER IMPACTS EXPECTED. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... DRIER AIR WILL ALREADY BE PROPAGATING THROUGH THE WESTERN PARTS OF THE DISTRICT TUESDAY...SPREADING THROUGHOUT MUCH OF CNTRL ARIZONA BY THE END OF THE WEEK. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WILL BE RELEGATED TO GILA COUNTY...WITH LITTLE TO NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS PERIOD. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. WITH THE DRYING TREND...MINIMUM HUMIDITY LEVELS WILL FALL BACK INTO THE LOWER TEENS BY THE END OF THE WEEK WITH GOOD OVERNIGHT RECOVERY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/KUHLMAN AVIATION...WATERS FIRE WEATHER...MO
In the hours before
Local storm report, Jul 13, 6:04 PM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
604 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 NNE CHANDLER FASHION 33.32N 111.89W
07/13/2014 MARICOPA AZ TRAINED SPOTTER
7 TO 13 IN. DIAMETER TREES BLOWN DOWN.
&&
EVENT NUMBER PSR1400095
PSRLocal storm report, Jul 13, 6:06 PM MST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
606 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 NNW GILBERT 33.35N 111.77W
07/13/2014 MARICOPA AZ TRAINED SPOTTER
SEVERAL TREES UPROOTED...LIGHT POLE DOWN...STREET SIGNS
DOWN NEAR VAL VISTA AND ELLIOT. TIME ESTIMATED.
&&
EVENT NUMBER PSR1400096
WOODALLSpecial weather statement, Jul 13, 6:31 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 631 PM MST SUN JUL 13 2014 AZZ022-140215- MARICOPA AZ- 631 PM MST SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 715 PM MST AT 626 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF TONOPAH...MOVING WEST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... BIG HORN MOUNTAINS... SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3353 11320 3377 11318 3371 11274 3353 11275 TIME...MOT...LOC 0130Z 092DEG 15KT 3363 11286 WOODALL
Special weather statement, Jul 13, 6:41 PM MST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
641 PM MST SUN JUL 13 2014
AZZ024-028-140230-
PINAL AZ-
641 PM MST SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 730 PM MST
AT 637 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY WINDS FROM THUNDERSTORMS SOUTHEAST OF FLORENCE MOVING TOWARD
FLORENCE...COOLIDGE...AND THE HIGHWAY 79 CORRIDOR.
LOCAL BLOWING DUST IS POSSIBLE...ALONG WITH WIND GUSTS TO 35 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...
MERRILL RANCH...
MAGMA...
FLORENCE JUNCTION AND QUEEN VALLEY...
BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE
DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK.
TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3288 11147 3295 11156 3308 11160 3334 11127
3331 11111 3320 11102
TIME...MOT...LOC 0139Z 142DEG 21KT 3307 11124
WOODALLLocal storm report, Jul 13, 6:51 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
651 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HEAVY RAIN GILBERT 33.33N 111.76W
07/13/2014 E2.00 INCH MARICOPA AZ TRAINED SPOTTER
EST. 0.25 IN. HAIL AND HEAVY RAIN AND HIGH WINDS... VAL
VISTA AND WARNER.
&&
EVENT NUMBER PSR1400097
PSRLocal storm report, Jul 13, 6:59 PM MST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
659 PM MST SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND GST 2 NW GILBERT 33.35N 111.78W
07/13/2014 M50 MPH MARICOPA AZ TRAINED SPOTTER
AND MINOR STREET FLOODING WITH HEAVY RAIN.
&&
EVENT NUMBER PSR1400098
PSRThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:07 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 35 min |
| Jul 13, 5:28 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Jul 13, 6:31 PM MST | Special Weather Statement | PSR | Maricopa | 44 min |
| Jul 13, 6:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 13, 6:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
| Jul 13, 9:44 PM MST | Blowing Dust Advisory | PSR | 76 min | |
| Jul 13, 11:03 PM MST | Blowing Dust Advisory | PSR | 57 min | |
| Jul 13, 11:08 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Jul 13, 11:57 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 108 min |
| Jul 14, 12:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Jul 14, 1:15 PM MST | Special Weather Statement | PSR | Gila | 60 min |
| Jul 14, 2:07 PM MST | Special Weather Statement | PSR | Gila | 53 min |
| Jul 14, 2:09 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 14, 2:54 PM MST | Special Weather Statement | PSR | 51 min | |
| Jul 14, 3:07 PM MST | Special Weather Statement | PSR | Gila | 38 min |
| Jul 14, 3:17 PM MST | Areal Flood Advisory | PSR | Gila | 118 min |
| Jul 14, 3:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Jul 14, 4:37 PM MST | Special Weather Statement | PSR | 38 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.